# SDR VTZA98095

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 601R93106101
- Condition: Corrosion
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

BNA/IAD - FLT 6705 - DURING APPROACH AT 2055 HRS ON 2-20-98, AIRCRAFT EXPERIENCED A FLAP FAIL FAULT WARNING.  AIRCRAFT LANDED AT IAD WITH ZERO FLAPS AFTER DECLARING AN EMERGENCY.  MAINTENANCE CONTROL NOTIFIED AND MAINTENANCE DISPATCHED TO ACFT.  AIRCRAFT TOWED TO THE MAINTENANCE HANGAR WHERE IT IS STILL UNDERGOING TROUBLESHOOTING BY BOTH ACA MAINTENANCE TECHNICIANS AND BOMBARDIER TECHNICAL REPS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH FLAP ACTUATORS AND FLAP DRIVE SHAFTS.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.   REF:  OPERATOR CONTROL NR 98ZZZX1422.  (X)
